# SDR VJ9800017

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591042399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AROUND INNER SIDE OF DOOR IN LEFT AFT WASTE SERVICE AREA.  REMOVED CORROSION AND CORRODED PARTS.  FABRICATED REPAIR PARTS AND INSTALLED IAW DACO SKETCH 97-12-19-020 AND ACMI REA NR 97864.
